# SDR SWIA202162749

- Difficulty date: September 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT ENGINE - T/R COWLING DISHING AFT CHANNEL AND DOUBLER ARE CHAFED. (MARKED)   (C-CHECK RO 11-20-2021)   REMOVED AND INSTALLED NEW DOUBLER ON THE RH ENGINE UPPER T/R COWLING REF: CRJ700 SRM 51-42-06-001-001-A01. RESTORED FINISH.UPON REMOVAL AND INSTALLATION OF DOUBLER ON ITEM #2, FOUND NO CHAFFING ON COWLING DISHING AFT CHANNEL. SEE CONTINUE CARD FOR DETAILS.
